# SDR AALA20012032

- Difficulty date: November 11, 2001
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L1 LOOSE.  SECURED EMERGENCY EXIT LIGHT AT L1.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
